# SDR SWAA2023061348152

- Difficulty date: May 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR INNER SKIN HAS SPOTS OF SURFACE CORROSION BETWEEN DOOR HINGES. 124-010<[01] WASTE TANK SERVICE DOOR ASSEMBLY WILL BE REPLACED ON T/C TTG8Q00L0DRU;[02] VERIFIED FAULT WILL BE RESOLVED ON T/C TTG8Q00L0DRU
